# SDR QXEA2011092600895

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lav Vent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LAV VENT EXTERNAL DOUBLER DURING REMOVAL OF LAV VENT.  REMOVED DOUBLER FROM ACFT IAW SRM 51-42-05-02-01 FOR ACCESS.  REMOVED CORROSION IAW SRM 51-21-00-00-02 AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-00-00-02.  FABRICATED NEW DOUBLER IAW TASK CARD 6-53-1021.  INSTALLED DOUBLER IAW SRM 51-42-05-02-01.  SEALED AND PAINTED IAW SRM 51-23-00-00-01 AND 51-25-05-02-01.
